# SDR CALA0400110

- Difficulty date: February 12, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 17,976 hours, 6,281 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Strap
- Part number: 185A18021
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT O/B HORIZONTAL STABILIZER TRAILING EDGE STRAP WITH EVIDENCE OF A LIGHTNING STRIKE.  THE AFT O/B UPPER TRAILING EDGE STRAP WAS REMOVED AND REPLACED IAW SRM 51-40-02.  THE FIBERGLASS UNDERNEATH WAS REPAIRED IAW SRM 51-70-08 AND 51-21-101-701.
